The Michigan Mathematical Journal

On special $^{\ast} $-regular rings.

N. Prijatelj and I. Vidav

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 18, Issue 3 (1971), 213-221.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000680

Digital Object Identifier
doi:10.1307/mmj/1029000680

Mathematical Reviews number (MathSciNet)
MR0283024

Zentralblatt MATH identifier
0216.33402

Subjects
Primary: 16.58
Secondary: 46.00

Citation

Prijatelj, N.; Vidav, I. On special $^{\ast} $-regular rings. Michigan Math. J. 18 (1971), no. 3, 213--221. doi:10.1307/mmj/1029000680. https://projecteuclid.org/euclid.mmj/1029000680


Export citation